| Model Number |
7210577 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that during shoulder arthroscopy, outside the patient, the accessory traction does not lock in rotation.The procedure was finished with the same device.Surgical delay less than or equal to 30 minutes.Patient injuries were not reported.
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint facility for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.A visual inspection was performed on the product and no issues were noted.A functional evaluation revealed the set screw on the cam handle became loose and the cam backed off.The complaint was confirmed.The root cause was determined to be a component failure.Factors, unrelated to the manufacturing and design of the device which could have contributed to the reported event, include a loosening of the set screw after repeated use over time and after repeated autoclave cycles.It was determined the device contributed to the reported event.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure was documented appropriately.There were no indications to suggest the anticipated risk is not adequate.No containment or corrective actions are recommended at this time.